Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Geometrical properties of cones and the comparison of solutions of differential equations

Author: Yuly A. Saet
Journal: Proc. Amer. Math. Soc. 88 (1983), 533-536
MSC: Primary 47H07; Secondary 34G99, 34K30
MathSciNet review: 699428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce here certain geometrical concepts related to the properties of cones in Banach spaces and show that these definitions are realizable. Then the results on the comparison of solutions are formulated where the ordering is introduced by means of a cone which is not required to be solid.

References [Enhancements On Off] (What's this?)

  • [1] Max Müller, Über das Fundamentaltheorem in der Theorie der gewöhnlichen Differentialgleichungen, Math. Z. 26 (1927), no. 1, 619–645 (German). MR 1544878, 10.1007/BF01475477
  • [2] J. Sharskii, Differential inequalities, PAN, Warsaw, 1971.
  • [3] Wolfgang Walter, Ordinary differential inequalities in ordered Banach spaces, J. Differential Equations 9 (1971), 253–261. MR 0440154
  • [4] Wolfgang Walter, Differential and integral inequalities, Translated from the German by Lisa Rosenblatt and Lawrence Shampine. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 55, Springer-Verlag, New York-Berlin, 1970. MR 0271508
  • [5] Laurent Schwartz, Analyse, Hermann, Paris, 1970 (French). Deuxième partie: Topologie générale et analyse fonctionnelle; Collection Enseignement des Sciences, No. 11. MR 0467223
  • [6] M. A. Krasnosel′skiĭ, Positive solutions of operator equations, Translated from the Russian by Richard E. Flaherty; edited by Leo F. Boron, P. Noordhoff Ltd. Groningen, 1964. MR 0181881
  • [7] Klaus Deimling, Ordinary differential equations in Banach spaces, Lecture Notes in Mathematics, Vol. 596, Springer-Verlag, Berlin-New York, 1977. MR 0463601
  • [8] Robert H. Martin Jr., Nonlinear operators and differential equations in Banach spaces, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1976. Pure and Applied Mathematics. MR 0492671

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H07, 34G99, 34K30

Retrieve articles in all journals with MSC: 47H07, 34G99, 34K30

Additional Information

Keywords: Cone in Banach space, positive solution, differential inequality
Article copyright: © Copyright 1983 American Mathematical Society